Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the extension of linear transformations


Author: Andrew Sobczyk
Journal: Trans. Amer. Math. Soc. 55 (1944), 153-169
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1944-0010264-4
MathSciNet review: 0010264
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations lineaires, Warsaw, 1932.
  • [2] G. Birkhoff and L. Alaoglu, General ergodic theorems, Ann. of Math. vol. 41 (1940) pp. 293-309. MR 0002026 (1:339a)
  • [3] H. F. Bohnenblust, Convex regions and projections in Minkowski spaces, Ann. of Math. vol. 39 (1938) pp. 301-308. MR 1503407
  • [4] H. F. Bohnenblust and A. Sobczyk, Extensions of functionals on complex linear spaces, Bull. Amer. Math. Soc. vol. 44 (1938) pp. 91-93. MR 1563688
  • [5] F. J. Murray, On complementary manifolds and projections in spaces $ {L_p}$ and $ {l_p}$, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 138-152. MR 1501894
  • [6] -, Linear transformations in Hilbert space, Annals of Mathematics Studies, no. 4, Princeton, 1941.
  • [7] -, The analysis of linear transformations, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 76-93. MR 0005793 (3:209b)
  • [8] R. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 516-541. MR 0004094 (2:318c)
  • [9] A. Sobczyk, Projections in Minkowski and Banach spaces, Duke Math. J. vol. 8 (1941) pp. 78-106. MR 0003443 (2:220e)
  • [10] -, Projection of the space ($ (m)$) on its subspace ($ ({c_0})$), Bull. Amer. Math. Soc. vol. 47 (1941) pp. 938-947. MR 0005777 (3:205f)
  • [11] A. E. Taylor, The extension of linear functionals, Duke Math. J. vol. 5 (1939) pp. 538-547. MR 0000345 (1:58b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0010264-4
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society